# SDR ASAA2013061695118

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,541 hours, 2,867 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Unknown
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT IS MISSING FROM CDU MENU PAGE.  ACFT GROUNDED. COULD NOT DUPLICATE.  SATCOM PROMPT PRESENT AND SYS OP CHECKS NORMAL REF AMM 23-15-00-730-801.
